Sacred Mountain Half Day Excursion to Yeh Mampeh Waterfall

  • $32.00
  • $37.00

Enjoy this half day trip to one the highest waterfalls in Bali.

SACRED WATERFALL * YOGA *  MEDITATION * MASSAGE  * 

LUNCH * GUIDE * TOWEL * LOCKER * BOTTLED WATER

  • Short 15 minute drive by van to the nearby village of Les. 
  • 10 Minute walk to Sacred Mountain Excursions (our sister company)
  • Invigorating Yoga or Guided Meditation followed by refreshing infused water.
  • Securely store your gear, grab a towel and enjoy the leisurely 15 minute walk to the sacred waterfall with your guide.
  • Return to Sacred Mountain Excursions for a fresh, organic, vegetarian lunch with ice tea.
  • Excellent Photo Opportunity
  • Massage Available

Note:  Advanced booking required.  This is a gentle walk but has a fairly steep uphill incline part of the way. Flat paved walking area most of the way, some areas require crossing ankle deep water, some areas are not paved.  If desired, please request walking stick prior to departure.  For those less inclined to walk to the waterfall, feel free to hang back at Sacred Mountain and enjoy a massage.

Suggested:  Bathing suit or clothing that can get wet.  Optional change of clothes. Teva style shoes or sturdy footwear with traction that can get wet.  Flip flops are doable but less than ideal.  Sunblock.  Water. Camera.

*Sacred Mountain Yoga Excursions is still under development. Only seated massages are available at this time.  One towel per person.  Transportation not included.

MORNING SESSION (4 HOURS)

7:30    Arrive at Parking Area

7:45    Arrive at Sacred Mountain

8:00    Yoga (1 Hour)

9:00    Finish yoga - hydrate

9: 15   Walk to waterfall

9:35    Arrive at waterfall (1 hour at waterfall)

10:30  Return  for lunch

10:45  Lunch (45 minutes)

11:30  Wrap up or Massage

AFTERNOON SESSION (3.5 HOURS)

12:00  Arrive at Parking Area

12:15  Arrive at Sacred Mountain

12:30  Guided Meditation or Yoga (30 Minutes)

1:00    Finish meditation/yoga - hydrate

1:15    Walk to waterfall

1:35    Arrive at waterfall (1 hour at waterfall)

2:30   Return for lunch

2:45   Lunch (45 minutes)

3:30   Wrap up or Massage